# SDR AMTA200501033

- Difficulty date: November 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT INNER STRAP HAS CORROSION THRU-OUT FROM BS 1380- BS 1460, WL 146.90, RBL 25 IAW SRM. FABRICATED NEW STRAP IAW SRM.  INSTALLED FABRICATED STRAP AT BS 1380- 1460, WL 146.90, RBL 25 IAW SRM.  (K)
